# SDR IPXA2017072119576

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 52,580 hours, 17,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER AT MAIN DOOR FELL OFF.  SECURED THE SIGN COVER IAW AMM 33-51-01-201, OPS CHECKED OK
